Bulletin of the American Mathematical Society

Some theorems on plane curves

W. V. Parker

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 37, Number 8 (1931), 557-560.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183494917

Mathematical Reviews number (MathSciNet)
MR1562196

Zentralblatt MATH identifier
0002.28501

Citation

Parker, W. V. Some theorems on plane curves. Bull. Amer. Math. Soc. 37 (1931), no. 8, 557--560. https://projecteuclid.org/euclid.bams/1183494917


Export citation